MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-730-06-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
 
Event or Problem Description
It was reported a plate broke and was removed.
 
Additional Manufacturer Narrative
H6 - codes not populated.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key10142918
Report Number9610905-2020-00046
Device Sequence Number3923652
Product Code MQN
UDI-Device Identifier00888118077561
UDI-Public(01)00888118077561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
Report Date (Section F) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-730-06-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/12/2020
Event Location Hospital
Date Report to Manufacturer05/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR